# SDR SWAA2021120850631

- Difficulty date: December 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY EXIT SIGNS FWD OF R/H OWE (IN CABIN) & ON G4 GALLEY HAVE BULBS OUT. ; / [01] REMOVED AND REPLACED EMERGENCY EXIT SIGNS LIGHTS FWD OF R/H OWE ; (IN CABIN) AND IN G4 GALLEY. PERFORMED GOOD INSTALLATION TEST OF EMERGENCY EXIT SIGNS FOR R/H OWE AND G4 GALLEY IAW AMM 33-51-01-960-801.; [02] VERIFIED CORRECTIVE ACTION ITEM 1.
